Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 43, NWS Albuquerque, NM

May 17, 2021Sandoval County, Santa Fe County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 17, 2021, 1:07 PM MDT for Sandoval County, Santa Fe County, New Mexico. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2021, 1:07 PM MDT (19:07 UTC)
Expired
May 17, 2021, 1:42 PM MDT
In force
35 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Sandoval County, NM, Santa Fe County, NM

The radar

The Albuquerque radar (KABX), 62 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.1 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2021-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -70 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3427 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
-70 m²/s²
0-3 km storm-relative helicity
-40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

553 
WUUS55 KABQ 171907
SVRABQ
NMC043-049-172000-
/O.NEW.KABQ.SV.W.0043.210517T1907Z-210517T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
107 PM MDT Mon May 17 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Sandoval County in north central New Mexico...
  Western Santa Fe County in north central New Mexico...

* Until 200 PM MDT.

* At 106 PM MDT, a severe thunderstorm was located near La Bajada, or
  19 miles northeast of Bernalillo, and is nearly stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Santo Domingo Pueblo and Domingo. 

This includes Interstate 25 between Mile Markers 257 and 264.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3542 10615 3539 10635 3551 10640 3552 10617
TIME...MOT...LOC 1906Z 161DEG 2KT 3547 10627 

HAIL...1.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
944 
WWUS55 KABQ 171942
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Mon May 17 2021

NMC043-049-171951-
/O.CAN.KABQ.SV.W.0043.000000T0000Z-210517T2000Z/
Sandoval-Santa Fe-
142 PM MDT Mon May 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDOVAL AND
WESTERN SANTA FE COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
north central New Mexico.

Remember, a Severe Thunderstorm Warning remains in effect for Santa 
Fe until 215 PM MDT.

LAT...LON 3542 10615 3539 10635 3551 10640 3552 10617
TIME...MOT...LOC 1936Z 161DEG 2KT 3465 10543 

$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 12:22 PM MDT, 45 minutes earlier.

Area forecast discussion, May 17, 12:22 PM MDT, 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1222 PM MDT Mon May 17 2021

.UPDATE...
A quick near term update is out, increasing PoPs along the
Sandia/Manzano Mountains early this afternoon and also increasing
PoPs over northeastern NM. Storms have started an hour or so earlier
than originally expected and there's higher confidence for more
numerous storm coverage over northeastern NM late this afternoon and
evening. Still expected most of the showers and storms over western
NM to be on the dry side.

24

&&

.PREV DISCUSSION...1132 AM MDT Mon May 17 2021...
.AVIATION...
18Z TAF CYCLE
Aggravated cu development is beginning this hour along the central
mtn chain, expected to expand over the eastern plains by 19Z and
through the afternoon. Scattered strong to severe storms are expected
across the eastern plains today in the area from K0E0-KCVN northward.
Storms are expected to quickly move newd through the afternoon
producing erratic gusty winds and frequent lightning. Severe hail and
damaging winds could accompany any of the strong to severe storms
from 21Z to 03Z over eastern NM. Isolated to scattered storms along
and west of the Rio Grande will be on the dry side, still capable of
producing erratic gusty winds during the mid to late afternoon
period. Convection will taper off through the evening with light
prevailing winds expected. Will need to watch for the potential for
the return of MVFR/IFR cigs for some eastern plains terminals
overnight. An upper low to the west today is expected to pass just
north of NM Tuesday, bringing a nwly wind shift and showers across
the northern mtns by the end of the TAF period.

24

&&

.PREV DISCUSSION...304 AM MDT Mon May 17 2021...
.SYNOPSIS...
A Pacific low will move slowly east across the Land of Enchantment
through Tuesday night, bringing cooler conditions and rounds of
showers and storms that will favor the northern mountains and
northeast and east central plains. Severe storms are possible again
today across the plains near the Texas border, with large hail
damaging winds and even isolated tornadoes possible. Expect some mid
week warming with a break from showers and storms by Thursday. A
larger Pacific low will drop into the Great Basin toward the end of
the work week and move slowly east across the Intermountain West,
bringing stronger winds over New Mexico and drawing Gulf moisture
into the eastern half of the state. This pattern setup will bring the
potential for severe thunderstorms from Friday through the weekend,
potentially as far east as the Rio Grande Valley, with strong winds
closer to the Arizona border.

&&

.DISCUSSION...
SHORT TERM...(TODAY THROUGH TUESDAY)...
The backdoor front across northeast and east central New Mexico
should reach the central mountain chain by sunrise, with a weak gap
wind in the middle Rio Grande Valley. It will be another active day
across eastern New Mexico, as the surface boundary will help to
trigger afternoon showers and thunderstorms across the eastern
plains. The nearly 3000 J/kg of MLCAPE, steep mid-level lapse rates,
and 40-50 kts 0-6 km bulk shear will be conducive to supercell
formation. The main activity is likely to occur between 21-03z, with
large hail and damaging winds being the main threats. An isolated
tornado cannot be ruled out given the 200 m2 s-2 0-1 km storm
relative helicity. Our neighboring office in Pueblo has issued a
Flash Flood Watch for portions of the Sangres due to potential burn
scar flooding, but confidence is low at this time for flooding
threats to the Ute Park Burn Scar. Convection will continue late
into the night before moving off eastward into Texas.

Across the west, it's a different story. Southwest winds will
strengthen this afternoon ahead of an upper-level low arriving from
the Great Basin. A few storms are possible, but may be a mix of wet
and dry with gusty, erratic winds. The low will reach the Four
Corners region by mid-day today and continue to slowly trek across
the state on Tuesday. With some moist return flow, another round of
showers and thunderstorms will be possible across the higher terrain
and across northeast NM on Tuesday afternoon. Storms may become
strong, but given the lack of shear, the main activity should occur
further to the east.

LONG TERM...(TUESDAY NIGHT THROUGH SUNDAY)...
A round of convection favoring the northern mountains and northeast
will continue Tuesday night as the Pacific low moves slowly east out
of the southern Rockies and New Mexico. Shortwave ridging and some
warming will follow the departing low on Wednesday, but sufficient
moisture will remain for a round of daytime heating triggered
convection once again favoring the northern mountains and northeast.

The remainder of the forecast will involve another Pacific low, but
much larger, more potent and slower moving than the first. The upper
low will move from the Pacific NW to the Great Basin on Thursday,
initially steering dry air over the region and scouring our moisture
out somewhat. Just as quickly, the low will draw Gulf moisture north
over the eastern half of the state leading to the first of many
rounds of storms going into the weekend. Strong winds will be steered
over the state as well, with windy conditions forecast from Thursday
through Sunday. The latest 00Z GFS is very bullish with the
moisture, bringing it into the RGV over the weekend and potentially
bringing a shot at storms. Otherwise, we'll likely be looking at
several days in a row of severe thunderstorms across eastern New
Mexico, with fire weather concerns closer to the Arizona border. The
upper low/trough is forecast to kick-out toward the Rockies on
Sunday, which may bring the highest probabilities for severe weather
due to the additional forcing.

31/11

&&

.FIRE WEATHER...
With a boundary slung across northeast and east central NM, showers
and thunderstorms should once again fire up this afternoon. Some of
these storms may become strong to severe across the far eastern
counties. Elsewhere, showers and thunderstorms across western and
central portions of the state will be a mix of wet and dry storms
with gusty, erratic winds possible. Brief critical fire weather
conditions may be possible across southeastern areas as
southwesterlies strengthen ahead of an upper low. The low will cross
over central areas of the state late tonight, slowly shift eastward,
and exit by late Tuesday. With residual low-level moisture in place,
this should trigger showers and thunderstorms across the high
terrain Tuesday and Wednesday. There will be a brief break on
Thursday as drier air filters into the state. Another storm system
approaches by Friday and crosses to our north late week, leading to a
potential round of critical fire weather conditions Friday through
Sunday across western zones, as southwest winds strengthen. Across
the east, a dryline may trigger daily rounds of showers and
thunderstorms Friday through Sunday afternoons.

31

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 17, 4:05 AM MDT, 9 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
405 AM MDT Mon May 17 2021

NMZ201>241-181000-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
405 AM MDT Mon May 17 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

There is a risk of severe thunderstorms this afternoon and evening
across the east central and northeast plains, where large hail,
damaging winds and even isolated tornadoes are possible.

Burn scar flooding is possible, mainly on the Ute Park burn area due
to the potential for a couple rounds of storms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Rounds of strong to severe thunderstorms are possible Friday through
the weekend, mainly from the central mountain chain east to the Texas
border. Burn scar flooding is possible as well.

Strong winds will impact western New Mexico Saturday and Sunday,
when a Wind Advisory may be required. In addition, critical fire
weather condtions are possible across far western New Mexico Saturday
and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this afternoon and evening for the
east central and northeast plains due to severe thunderstorms.

Contact local law enforcement or the National Weather Service at
1.888.386.7637 to report severe weather.

11

In the hours before

Local storm report, May 17, 12:00 PM MDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1200 PM MDT MON MAY 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 AM     TORNADO          12 SW ABO               34.33N 106.48W
05/17/2021                   SOCORRO            NM   PUBLIC

&&

EVENT NUMBER ABQ202102243

TRM
Special weather statement, May 17, 12:05 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1205 PM MDT Mon May 17 2021

NMZ218-171830-
Santa Fe Metro Area-
1205 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA FE COUNTY UNTIL
1230 PM MDT...

At 1205 PM MDT, Doppler radar was tracking a strong thunderstorm near
Galisteo, or 18 miles south of Santa Fe, moving north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Eldorado At Santa Fe, Cerrillos Hills State Park, La Cienega,
Galisteo, Los Cerrillos, Lamy and Madrid.

This includes the following highways...
 Interstate 25 between Mile Markers 268 and 274, and between Mile
Markers 288 and 291.
 Highway 285 between Mile Markers 283 and 290.

&&

LAT...LON 3556 10587 3534 10590 3533 10609 3535 10610
      3537 10613 3557 10619 3559 10589
TIME...MOT...LOC 1805Z 176DEG 9KT 3541 10602

44
Special weather statement, May 17, 12:25 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1225 PM MDT Mon May 17 2021

NMZ216-217-171900-
Upper Rio Grande Valley-Espanola Valley-
1225 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TAOS AND EAST
CENTRAL RIO ARRIBA COUNTIES UNTIL 100 PM MDT...

At 1225 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pilar, or 18 miles west of Taos, moving north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Pilar.

This includes Highway 285 between Mile Markers 356 and 374.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3644 10565 3622 10582 3628 10602 3647 10598
      3648 10596 3650 10597 3653 10597
TIME...MOT...LOC 1825Z 200DEG 10KT 3632 10589

44
Special weather statement, May 17, 12:27 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1227 PM MDT Mon May 17 2021

NMZ222-171900-
Estancia Valley-
1227 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TORRANCE COUNTY UNTIL 100
PM MDT...

At 1227 PM MDT, Doppler radar was tracking a strong thunderstorm over
Willard, or 11 miles south of Estancia, moving north at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Estancia and Willard.

This includes Highway 60 between Mile Markers 210 and 231.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3447 10596 3450 10597 3449 10600 3455 10616
      3480 10610 3471 10579 3447 10595
TIME...MOT...LOC 1827Z 200DEG 10KT 3459 10603

44
Special weather statement, May 17, 12:46 PM MDT, 21 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1246 PM MDT Mon May 17 2021

NMZ211-218-171915-
Santa Fe Metro Area-Jemez Mountains-
1246 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL AND WEST
CENTRAL SANTA FE COUNTIES UNTIL 115 PM MDT...

At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Bajada, or 20 miles west of Santa Fe, moving north at 10 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, La Bajada, Cochiti
Lake, Domingo and Pena Blanca.

This includes Interstate 25 between Mile Markers 263 and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3550 10617 3549 10639 3574 10647 3576 10620
TIME...MOT...LOC 1846Z 177DEG 10KT 3557 10629

44
Special weather statement, May 17, 1:03 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
103 PM MDT Mon May 17 2021

NMZ218-171930-
Santa Fe Metro Area-
103 PM MDT Mon May 17 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL AND WESTERN
SANTA FE COUNTIES UNTIL 130 PM MDT...

At 103 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Bajada, or 19 miles northeast of Bernalillo. This storm was nearly
stationary.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Santo Domingo Pueblo and Domingo.

This includes Interstate 25 between Mile Markers 257 and 267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3543 10615 3540 10634 3551 10640 3553 10617
TIME...MOT...LOC 1903Z 161DEG 2KT 3547 10626

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 16, 6:25 PM MDTSpecial Weather StatementABQHarding35 min
May 16, 6:30 PM MDTAreal Flood AdvisoryABQColfax3 hr
May 16, 6:36 PM MDTFlash Flood WarningABQColfax3 hr
May 16, 6:38 PM MDTSevere Thunderstorm WarningABQColfax12 min
May 16, 7:00 PM MDTSpecial Weather StatementABQHarding30 min
May 16, 7:22 PM MDTSpecial Weather StatementABQHarding23 min
May 16, 7:26 PM MDTSevere Thunderstorm WarningABQHarding, Union42 min
May 17, 11:51 AM MDTSpecial Weather StatementABQValencia24 min
May 17, 12:05 PM MDTSpecial Weather StatementABQSanta Fe25 min
May 17, 12:16 PM MDTSevere Thunderstorm WarningABQSanta Fe59 min
May 17, 12:25 PM MDTSpecial Weather StatementABQTaos35 min
May 17, 12:27 PM MDTSpecial Weather StatementABQTorrance33 min
May 17, 12:46 PM MDTSpecial Weather StatementABQLos Alamos29 min
May 17, 12:52 PM MDTSevere Thunderstorm WarningABQLos Alamos, Sandoval, Santa Fe53 min
May 17, 1:03 PM MDTSpecial Weather StatementABQSanta Fe27 min
May 17, 1:13 PM MDTSevere Thunderstorm WarningABQSanta Fe62 min
May 17, 1:22 PM MDTTornado WarningABQSandoval, Santa Fe23 min
May 17, 1:32 PM MDTSpecial Weather StatementABQTorrance28 min
May 17, 1:52 PM MDTAreal Flood AdvisoryABQSandoval, Santa Fe113 min
May 17, 1:59 PM MDTSpecial Weather StatementABQ31 min
May 17, 2:06 PM MDTSpecial Weather StatementABQGuadalupe24 min
May 17, 2:14 PM MDTSevere Thunderstorm WarningABQSanta Fe31 min
May 17, 2:19 PM MDTSevere Thunderstorm WarningABQGuadalupe33 min
May 17, 2:20 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe27 min
May 17, 2:24 PM MDTSpecial Weather StatementABQMora36 min
May 17, 2:49 PM MDTSpecial Weather StatementABQColfax26 min
May 17, 2:58 PM MDTSevere Thunderstorm WarningABQMora, Taos17 min
May 17, 3:01 PM MDTSpecial Weather StatementABQ29 min
May 17, 3:02 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay58 min
May 17, 3:22 PM MDTSpecial Weather StatementABQCurry8 min
May 17, 3:24 PM MDTSpecial Weather StatementABQGuadalupe36 min
May 17, 3:29 PM MDTSpecial Weather StatementABQMora31 min
May 17, 3:30 PM MDTSevere Thunderstorm WarningABQGuadalupe23 min
May 17, 3:34 PM MDTSpecial Weather StatementABQColfax26 min
May 17, 3:44 PM MDTSevere Thunderstorm WarningABQMora, San Miguel46 min
May 17, 3:55 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel55 min
May 17, 3:56 PM MDTSpecial Weather StatementABQGuadalupe34 min
May 17, 3:59 PM MDTSevere Thunderstorm WarningABQQuay, Union61 min
May 17, 3:59 PM MDTSevere Thunderstorm WarningABQCurry, Quay61 min
May 17, 4:01 PM MDTSevere Thunderstorm WarningABQQuay26 min
May 17, 4:07 PM MDTSevere Thunderstorm WarningABQRoosevelt36 min
May 17, 4:17 PM MDTSevere Thunderstorm WarningABQHarding44 min
May 17, 4:30 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel, Union60 min
May 17, 4:39 PM MDTAreal Flood AdvisoryABQColfax111 min
May 17, 4:42 PM MDTTornado WarningABQQuay38 min
May 17, 4:54 PM MDTSevere Thunderstorm WarningABQCurry, Quay51 min
May 17, 4:57 PM MDTSevere Thunderstorm WarningABQHarding, Quay, Union63 min
May 17, 5:14 PM MDTSpecial Weather StatementABQHarding31 min
May 17, 5:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union60 min
May 17, 5:33 PM MDTSevere Thunderstorm WarningABQCurry, Quay21 min
May 17, 5:41 PM MDTTornado WarningABQQuay, Union14 min
May 17, 5:58 PM MDTSpecial Weather StatementABQUnion32 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.